# SDR UPS97823145

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 8 CHORD AT LONGERON 30R HAS A DOUBLE DRILLED HOLE AND FUSELAGE SKIN IS CORRODED BEYOND ALLOWABLE LIMITS FROM F/S 10 TO 20 BETWEEN LONGERONS 29R AND 30R REF N/RS 535460 AND 535722.  REPAIRED PER DHC SK 894-722 REF UPS ENRG FILE NR DC8-53-1830.
